# SDR UIEA2021061201337

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 100,386 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING HIGH SPEED LATE DESCENT(ATC INSTRUCTIONS) ENCOUNTERED LIGHT TURBULENCE AND OVERSPEED WARNING CAME ON FOR A FEW SECONDS, 2 KNOTS ABOVE FOR 5 SECONDS.( PER MX CTRL ACCOMPLISHED INSPECTION IAW B767 AMM 05-51-04-212-01, STEP 2C/2E. NO DEFECTS NOTED AT THIS TIME. MC CNTL ADVISED, ACFT SAT FOR CONTINUED SERVICE. )
